Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

heyive been on oxtetracycline and tertasyl before with no sun sensitivity problems even when away on holiday. ive now been on doxy for about 5 months and been out in the sun a bit today, english sun not like its scorching, and my skin feels like its on fire. not on my face but on my arms. do some antis effect yr skin differently? has anyone else had this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×